# SDR SWIA200414283

- Difficulty date: October 5, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 22,907 hours, 20,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuslage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE SEAT RAILS CORRODED FROM FS 364 - FS 559+79.  ITEM FOUND AT C-CHECK INSPECTION.  SEAT RAILS REPLACED IAW CRJ SRM 51-41-02, 51-41-04, 51-23-00, REO 601R-53-00-055 REV NC.
